# SDR UALA2012031201611

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,861 hours, 11,341 cycles
- Engine: Pwa PW4077
- System (JASC): 7800 · Engine Exhaust System
- Part: Precooler
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND PRECOOLER LOWER AFT WELD BROKEN.  REMOVED PRECOOLER NEEDS CLAMPUP BUSHING.  INSTALLED NR 2 ENGINE PRECOOLER WITH NEW CLAMP UP BUSHING.  ACP PRECOOLER TEST, OPS CHECKED GOOD.
